MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated architect stat troponin-i result generated on the architect i2000sr processing module multiple patients.The physician questioned the result which initiated the customer to retest multiple samples from that day.The patient samples were repeated on an alternate architect processing module and the results were normal.The following data was provided: customer¿s reference range: < 0.029 ng/ml.(b)(6) 2023, sid (b)(6), initial result = 0.059 ng/ml; repeat result = 0.012 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.043 ng/ml; repeat result = 0.021 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.035 ng/ml; repeat result = 0.006 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.040 ng/ml; repeat result = 0.009 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.053 ng/ml; repeat result = 0.018 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.040 ng/ml; repeat result = 0.010 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.095 ng/ml; repeat result = 0.014 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.043 ng/ml; repeat result = 0.019 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.044 ng/ml; repeat result = 0.017 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.059 ng/ml; repeat result = 0.019 ng/ml, (b)(6) 2023, sid (b)(6), initial result = 0.069 ng/ml; repeat result = 0.041 ng/ml.The cardiologist was notified for consult for sid (b)(6); however no further information is available.No impact to patient management was reported.
 
Additional Manufacturer Narrative
This issue was previously reported under mdr number 3016438761-2023-00445 under a different suspect device.Section a1-patient identifier: sids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated architect stat troponin-i result generated on the architect i2000sr processing module multiple patients.The physician questioned the result which initiated the customer to retest multiple samples from that day.The patient samples were repeated on an alternate architect processing module and the results were normal.The following data was provided: customer¿s reference range: < 0.029 ng/ml on (b)(6) 2023, sid (b)(6) ,initial result = 0.059 ng/ml; repeat result = 0.012 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.043 ng/ml; repeat result = 0.021 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.035 ng/ml; repeat result = 0.006 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.040 ng/ml; repeat result = 0.009 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.053 ng/ml; repeat result = 0.018 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.040 ng/ml; repeat result = 0.010 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.095 ng/ml; repeat result = 0.014 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.043 ng/ml; repeat result = 0.019 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.044 ng/ml; repeat result = 0.017 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.059 ng/ml; repeat result = 0.019 ng/ml.On (b)(6) 2023 sid (b)(6) initial result = 0.069 ng/ml; repeat result = 0.041 ng/ml.The cardiologist was notified for consult for sid (b)(6); however no further information is available.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat troponin-i results included a review of data and information provided by the customer, instrument logs review, ticket trending review, device history record review, field data review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 98913un23 and complaint issue.The historical performance of lot 98913un23 was evaluated using data gathered from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for lot 98913un23 are within the established limits.Therefore, no unusual reagent lot performance was identified for lot 98913un23.Labeling was reviewed and adequately addresses the customer issue.Based on the information within the complaint, the customer received unexpected patient results at the customer site during one shift.The customer¿s quality controls were in range at the time of testing.A review of instrument logs and a review of the package insert for 2k41 determined this case as a use error because the customer¿s issue is likely to be attributed to an issue with sample preparation.The customer¿s repeated test result gave the expected result indicating a sample handling/integrity issue.Based on our investigation, no systemic issue or deficiency with the architect stat troponin-i lot 98913un23 was identified.The architect stat troponin-i lot 98913un23 is performing as expected.The following sections have been corrected: d3-email.D3-fax number.G1-contact office first name.G1-contact office last name.G1-contact office address 1.G1-contact office city.G1-contact office postal code.G1-contact office country.G1-contact office phone number.G1-contact office email.G1-contact office fax number.G1 - mfg site email.G1 - mfg site fax number.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17724395
Report Number1415939-2023-00048
Device Sequence Number7004566
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public00380740052836
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number02K41-37
Device Lot Number98913UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown